This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I am a 18 year old male. For my entire life I have never had any problems with excessive sweating. But a few weeks ago I started a new deodorant (Speed Stick gel). I had been using old spice gel before. And ever since then I have been sweating much much more. Until now I had never had sweat drip down my arms (except for long periods of physical exercise). But know when I am sitting in my house with a tee-shirt on I have sweat dripping down my arms. I have stopped the deodorant, but the sweating is not going away.
Other than changing deodorant nothing in my life had changed.
Any help would be appreciated, thanks!
your body is still growing and your hormones are probably just flying everywhere.. just give it time and i'm sure it will go away. for right now to help try dressing it cool clothes and if you feel warm put a clod wash cloth on the back of your neck
you aren't alone man the same thing happens to me. I can be sitting shirtless at my desk and i'll drip sweat from my arm. It hasn't bugged me too much so i haven't really done much about but clean it off. They sell an odorless deodorant at stores like walmart for say 6 bucks that is suppose to help with this. If it really bugs you i'd ssay go out and buy it. but really is no big deal. nothing is wrong with you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.